Universidad Complutense de Madrid
E-Prints Complutense

Localized solutions of a charged nonlinear spinor field in a Coulomb-like potential

Impacto

Descargas

Último año

Fernández-Rañada, Antonio (1980) Localized solutions of a charged nonlinear spinor field in a Coulomb-like potential. Journal of Mathematical Physics, 21 (5). pp. 1205-1209. ISSN 0022-2488

URL Oficial: http://dx.doi.org/10.1063/1.524545


URLTipo de URL
http://scitation.aip.orgEditorial


Resumen

We study some global properties of a self‐interacting Dirac field which has been used to construct a classical stable model of the hydrogen atom. It is shown that the normalization condition produces the correct values of both charge and spin and also the correct Landé factors for the states with  j=1/2. The linear limit is given by the branching points of the continuum of solutions.


Tipo de documento:Artículo
Información Adicional:

© 1980 American Institute of Physics.

Materias:Ciencias > Física > Electricidad
Ciencias > Física > Electrónica
Código ID:25312
Depositado:12 May 2014 08:27
Última Modificación:12 May 2014 08:27

Descargas en el último año

Sólo personal del repositorio: página de control del artículo